# SDR SWIA971222

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LEFT BLEED OVERHEAT ILLUMINATED AND EXTREMELY HOT AIR CAME OUT OF AIR CONDITIONING VENTS AND BLEED EYELETS. RETURNED TO SLC.  OPERATED BOTH PACKS FROM APU BLEED.  NO FAULT FOUND.  PACKS OPERATE NORMAL.
